I stopped taking insulin because I kept having hypo’s. I had some of these hypos more than 24 hours after my last insulin shot (Novomix 30), and chalked it up to the increased sensitivity to a hypo when after having one the previous day. I recently started Glucophage/Metformin, which my doctor tells me cannot cause lows. I started taking it on Friday (and had a hypo), with my last insulin shot being on Thursday morning.
Anyway, I didn’t have a hypo on Friday or Saturday or Sunday. I decided not to take the Glucophage last night. Well, I woke up drenched in sweat at 6am this morning. My sheets were soaking. Could this be nocturnal hypoglycemia? If so, what is causing it? I didn’t take medication, and stuck to the diet plan (I ate a skinless chicken breast, 3 baby potatoes, half a gem squash and a serving of low GI ice-cream - roughly 30g of carbs). I’m starting to wonder if I don’t have a thyroid problem. I feel mentally foggy and tired today.